# SDR AALA2019123099006

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,854 hours, 28,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3656
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 48,667 hours, 20,848 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L/H AND R/H FWD EMERGENCY EXIT LIGHTS ARE NOT ILLUMINATING ABOVE AND BELOW DOORS. REMOVED AND REPLACED FWD EPSU IAW AMM 33-51-38 . OPS CHECK GOOD.
